# SDR SWAA2013011011337

- Difficulty date: January 4, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 27,316 hours, 12,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 3952273
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENTRY SERVICE DOOR SAFETY REEL ON FUSELAGE SIDE CORRODED  REF 53-360-00-03.  REMOVED AND REPLACED SAFETY REEL AT RIGHT AFT ENTRY SERVICE DOOR IAW B737 SRM 51-40-02.
